# SDR TRBA2007055

- Difficulty date: July 21, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- Aircraft time: 16,215 hours, 18,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON MAIN PAX DOOR INOPERATIVE.  REMOVED AND REPLACED LAMP IAW JIC NR 33-51-00.  PERFORMED OPT CK OF EMERGENCY LIGHTING IAW JIC NR 33-50-00 AND FOUND WORKING PROPERLY.
